# SDR SWAA2021050764032

- Difficulty date: April 14, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 28,032 hours, 12,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H TRANSITION ANGLE IN AFT CARGO COMPARTMENT AT B.S. 807+13 (MARKED) / REMOVED & REPLACED TRANSISITON ANGLE REPAIR SECTION PER SRM 53-00-53-2R-5SEE SA-M : 326: A1184694
